# SDR LR7A2020012082229

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 42,781 hours, 19,325 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Part number: 353937
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700185
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LH ELEVATOR AFT SPAR LOWER DOUBLER CRACKED. HSS67.75L-76L. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000139303.
